# SDR SWAA2014111033988

- Difficulty date: October 29, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 28,735 hours, 16,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A3757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORRODED AROUND FASTENER HOLE ON RT SUPPORT FITTING AT BS 500+15 RBL 21.80.  R & R FITTING IAW SRM.
